# SDR 95FDEA00475

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 254-259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER WEB 254 TO 259 RBL 48 WL 224.  REMOVED CORRODED DOUBLER STA 254 TO 259 RBL 48 WL 224, FABRICATED NEW DOULBER, ALODINED, PRIMED, INSTALLED.
